| 
Citations
 | 
   web
Ljubic, I., & Moreno, E. (2018). Outer approximation and submodular cuts for maximum capture facility location problems with random utilities. Eur. J. Oper. Res., 266(1), 46–56.
toggle visibility
Pereira, J., & Vasquez, O. C. (2017). The single machine weighted mean squared deviation problem. Eur. J. Oper. Res., 261(2), 515–529.
toggle visibility
Ritt, M., & Pereira, J. (2020). Heuristic and exact algorithms for minimum-weight non-spanning arborescences. Eur. J. Oper. Res., 287(1), 61–75.
toggle visibility